# SDR AU960178

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206E
- Engine: Cont IO520F
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 12321391
- Condition: Broken
- Location: Elevator Control
- Component: Cessna, U206E
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB CONTROL ACTUATOR MOUNTING BRACKET BROKEN AWAY  FROM TAILPLANE CONNNECTION - AIRCRAFT IS USED FOR PARACHUTEOPERATIONS WITH THE DOORS OFF AND A WIND DEFLECTOR FITTED -  SUSPECT CAUSED BY EMPENNAGE BUFFETING DUE TO FITMENT OF WIND DEFLECTOR - SEE MDR 96/0257 FOR ADDITIONAL INFORMATION
